American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 166 found      Go to page: 1 2 3 4 > >>

[1] Nadezda Sukhorukova and Julien Ugon. Characterisation theorem for best polynomial spline approximation with free knots. Trans. Amer. Math. Soc. 369 (2017) 6389-6405.
Abstract, references, and article information   
View Article: PDF

[2] Carlo Garoni, Carla Manni, Stefano Serra-Capizzano, Debora Sesana and Hendrik Speleers. Spectral analysis and spectral symbol of matrices in isogeometric Galerkin methods. Math. Comp. 86 (2017) 1343-1373.
Abstract, references, and article information   
View Article: PDF

[3] Marco Donatelli, Carlo Garoni, Carla Manni, Stefano Serra-Capizzano and Hendrik Speleers. Spectral analysis and spectral symbol of matrices in isogeometric collocation methods. Math. Comp. 85 (2016) 1639-1680.
Abstract, references, and article information   
View Article: PDF

[4] Jeffrey S. Geronimo and Francisco Marcellán. On Alpert multiwavelets. Proc. Amer. Math. Soc. 143 (2015) 2479-2494.
Abstract, references, and article information   
View Article: PDF

[5] Federico Ardila and Alexander Postnikov. Correction to ``Combinatorics and geometry of power ideals'': Two counterexamples for power ideals of hyperplane arrangements. Trans. Amer. Math. Soc. 367 (2015) 3759-3762.
Abstract, references, and article information   
View Article: PDF

[6] Z. Ditzian and A. Prymak. Discrete $d$-dimensional moduli of smoothness. Proc. Amer. Math. Soc. 142 (2014) 3553-3559.
Abstract, references, and article information   
View Article: PDF

[7] O. L. Vinogradov and V. V. Zhuk. Estimates for functionals with a known finite set of moments in terms of high order moduli of continuity in spaces of functions defined on a segment. St. Petersburg Math. J. 25 (2014) 421-446.
Abstract, references, and article information   
View Article: PDF

[8] Borislav R. Draganov and Kamen G. Ivanov. A generalized modulus of smoothness. Proc. Amer. Math. Soc. 142 (2014) 1577-1590.
Abstract, references, and article information   
View Article: PDF

[9] Peter Massopust. Exponential splines of complex order. Contemporary Mathematics 626 (2014) 87-105.
Book volume table of contents   
View Article: PDF

[10] O. Davydov, J. Prasiswa and U. Reif. Two-stage approximation methods with extended B-splines. Math. Comp. 83 (2014) 809-833.
Abstract, references, and article information   
View Article: PDF

[11] Elaine Cohen, Tom Lyche and Richard F. Riesenfeld. A B-spline-like basis for the Powell-Sabin 12-split based on simplex splines. Math. Comp. 82 (2013) 1667-1707.
Abstract, references, and article information   
View Article: PDF

[12] M. Zuhair Nashed, Qiyu Sun and Jun Xian. Convolution sampling and reconstruction of signals in a reproducing kernel subspace. Proc. Amer. Math. Soc. 141 (2013) 1995-2007.
Abstract, references, and article information   
View Article: PDF

[13] Youming Liu and Junjian Zhao. An extension of Bittner and Urban's theorem. Math. Comp. 82 (2013) 401-411. MR 2983029.
Abstract, references, and article information   
View Article: PDF

[14] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[15] Ronald DeVore and Amos Ron. Approximation using scattered shifts of a multivariate function. Trans. Amer. Math. Soc. 362 (2010) 6205-6229. MR 2678971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Federico Ardila and Alexander Postnikov. Combinatorics and geometry of power ideals. Trans. Amer. Math. Soc. 362 (2010) 4357-4384. MR 2608410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Vladimir Maz$’$ya and Gunther Schmidt. Numerical algorithms based upon approximate approximations --- non-linear problems. Math. Surveys Monogr. 141 (2007) 321-343.
Book volume table of contents   
View Article: PDF

[18] Vladimir Maz$’$ya and Gunther Schmidt. More general grids. Math. Surveys Monogr. 141 (2007) 225-243.
Book volume table of contents   
View Article: PDF

[19] Vladimir Maz$’$ya and Gunther Schmidt. Numerical algorithms based upon approximate approximations --- linear problems. Math. Surveys Monogr. 141 (2007) 281-320.
Book volume table of contents   
View Article: PDF

[20] Vladimir Maz$’$ya and Gunther Schmidt. Approximate Approximations. Math. Surveys Monogr. 141 (2007) MR MR2331734.
Book volume table of contents   

[21] Vladimir Maz$’$ya and Gunther Schmidt. Approximation by Gaussians. Math. Surveys Monogr. 141 (2007) 143-163.
Book volume table of contents   
View Article: PDF

[22] Vladimir Maz$’$ya and Gunther Schmidt. Scattered data approximate approximations. Math. Surveys Monogr. 141 (2007) 245-280.
Book volume table of contents   
View Article: PDF

[23] Vladimir Maz$’$ya and Gunther Schmidt. Various basis functions --- examples and constructions. Math. Surveys Monogr. 141 (2007) 49-68.
Book volume table of contents   
View Article: PDF

[24] Vladimir Maz$’$ya and Gunther Schmidt. Quasi-interpolation. Math. Surveys Monogr. 141 (2007) 1-18.
Book volume table of contents   
View Article: PDF

[25] Vladimir Maz$’$ya and Gunther Schmidt. Error estimates for quasi-interpolation. Math. Surveys Monogr. 141 (2007) 19-48.
Book volume table of contents   
View Article: PDF

[26] Vladimir Maz$’$ya and Gunther Schmidt. Cubature of diffraction, elastic, and hydrodynamic potentials. Math. Surveys Monogr. 141 (2007) 93-113.
Book volume table of contents   
View Article: PDF

[27] Vladimir Maz$’$ya and Gunther Schmidt. Cubature over bounded domains. Math. Surveys Monogr. 141 (2007) 197-223.
Book volume table of contents   
View Article: PDF

[28] Vladimir Maz$’$ya and Gunther Schmidt. Approximation of integral operators. Math. Surveys Monogr. 141 (2007) 69-91.
Book volume table of contents   
View Article: PDF

[29] Vladimir Maz$’$ya and Gunther Schmidt. Some other cubature problems. Math. Surveys Monogr. 141 (2007) 115-141.
Book volume table of contents   
View Article: PDF

[30] Vladimir Maz$’$ya and Gunther Schmidt. Approximate wavelets. Math. Surveys Monogr. 141 (2007) 165-196.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 166 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia